| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
04/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (removed from original container).Note: manufacturer contacted customer on 4/20/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer states that he just got the meter today and he have not started to use it as yet.No symptoms or medical attention reported at the time of the call.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 140mg/dl.The customer did report symptoms of feeling dizzy on (b)(6) 2018.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored according to specification in another container.Customer states that he remove the strips and place them in a container so that he can easily get to them.The test strip manufacturer's expiration date is undisclosed and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer did not want to go into the meters memory to provide the results because he is old and he should not have to go through all of this to get a replacement meter.Customer went to the doctor on (b)(6) 2018 because he was feeling dizzy and he thought something was wrong with him.Customer states he is (b)(6) and he does not want to fall and because of his diabetes.Customer states that they gave him a wellness evaluation but was not given his diagnosis.Customer states that he have been getting high blood sugar.Customer states that they increase his glucophage.No treatment received.